# SDR SWAA2024061385553

- Difficulty date: May 14, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ABF FWD O/B CORNER IS CRACKED.<[01] CRACKED FWD O/B CORNER ON AFT FLOOR PANEL 241ABF WAS REPAIRED IAW SRM 53-00-50-2R-1.;[02] VERIFIED CORRECTIVE ACTION #1
